# SDR CA010809016

- Difficulty date: July 22, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 5,059 hours
- Engine: Allsn 250C20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Damaged
- Location: Engine
- Part time: 4,168 hours, 5,239 cycles
- Component: Compressor, 6890550
- Stage of operation: IN
- How discovered: O
- Nature of condition: D, R
- Precautionary procedure: O

## Discrepancy

(CAN) ON WINDUP FROM GROUND IDLE TO FLIGHT IDLE, THE PILOT HEARD A POPPING NOISE AND A STEADY SOUND OF RUSHING AIR. THE TURBINE OUTLET TEMPERATURE (TOT) HAD CLIMBED INTO THE YELLOW ARC. DURING TROUBLLE SHOOTING THE COMPRESSOR CASE HALF WAS MISSING AND STATOR (NEXT TO THE SPLIT LINE) AT THE 4TH STAGE STATION LINE. THIS STATOR WENT BACK AND DAMAGED THE REMAINING STATORS AND WHEELS. COMPRESSOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
